# SDR HNAA2013093000521

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,867 hours, 54,296 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED DURING FLIGHT AT 9000 FT.  ACCOMPANIED BY AN ENGINE SURGE AND ODOR IN REAR CABIN.  FOUND RT CLAMP ON BLEED AIR NR 2 DUCT LOOSE ON TOP OF FUSELAGE. TIGHTENED CLAMP.  R & R NR 2 OVER TEMP SWITCH.  GROUND RAN ACFT.  OPS CHECKED GOOD IAW 21-11-00.
